Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/5404
Title: On commutative polarizations
Authors: ELASHVILI, Alexander
OOMS, Alfons 
Issue Date: 2003
Source: Journal of algebra, 264(1). p. 129-154
Document URI: http://hdl.handle.net/1942/5404
ISSN: 0021-8693
e-ISSN: 1090-266X
DOI: 10.1016/S0021-8693(03)00146-7
ISI #: 000183371000009
Category: A1
Type: Journal Contribution
Validations: ecoom 2004
Appears in Collections:Research publications

Files in This Item:
File Description SizeFormat 
CommutativePolarizations.pdf230.76 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

12
checked on Sep 3, 2020

WEB OF SCIENCETM
Citations

13
checked on May 21, 2022

Page view(s)

32
checked on May 26, 2022

Download(s)

10
checked on May 26, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.